MathSciNet Relay Station
MathSciNet bibliographic data
MR454111 (56 #12362) 34A20
Jurkat, W.; Lutz, D. A.; Peyerimhoff, A. Invariants and canonical forms for meromorphic second order differential equations. New developments in differential equations (Proc. 2nd Scheveningen Conf., Scheveningen, 1975), pp. 181–187. North-Holland Math. Studies, Vol. 21, North-Holland, Amsterdam, 1976.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement